Helium and Hamiltonian delay equations

This document is embargoed until:

2022/11/25

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Urs FrauenfelderGND
URN:urn:nbn:de:bvb:384-opus4-917702
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/91770
ISSN:0021-2172OPAC
ISSN:1565-8511OPAC
Parent Title (English):Israel Journal of Mathematics
Publisher:Springer Science and Business Media LLC
Place of publication:Berlin
Type:Article
Language:English
Year of first Publication:2021
Embargo Date:2022/11/25
Publishing Institution:Universität Augsburg
Release Date:2022/01/11
Tag:General Mathematics
Volume:246
Issue:1
First Page:239
Last Page:260
DOI:https://doi.org/10.1007/s11856-021-2242-x
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Analysis und Geometrie
Dewey Decimal Classification:5 Naturwissenschaften und Mathematik / 51 Mathematik / 510 Mathematik
Licence (German):Deutsches Urheberrecht